Concetta Laurita
Concetta Laurita
unibas.it üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Numerical treatment of second kind Fredholm integral equations systems on bounded intervals
MC De Bonis, C Laurita
Journal of Computational and Applied Mathematics 217 (1), 64-87, 2008
652008
Numerical solution of systems of Cauchy singular integral equations with constant coefficients
MC De Bonis, C Laurita
Applied Mathematics and Computation 219 (4), 1391-1410, 2012
212012
L p -convergence of Lagrange interpolation on the semiaxis.
C Laurita, G Mastroianni
Acta Mathematica Hungarica 120 (3), 2008
162008
Condition numbers in numerical methods for Fredholm integral equations of the second kind
C Laurita, G Mastroianni
The Journal of Integral Equations and Applications, 311-341, 2002
152002
A Nyström method for a boundary integral equation related to the Dirichlet problem on domains with corners
L Fermo, C Laurita
Numerische Mathematik 130 (1), 35-71, 2015
122015
Condition numbers for singular integral equations in weighted L2 spaces
C Laurita
Journal of computational and applied mathematics 116 (1), 23-40, 2000
112000
On the numerical solution of Fredholm integral equations on unbounded intervals
C Frammartino, C Laurita, G Mastroianni
Journal of computational and applied mathematics 158 (2), 355-378, 2003
102003
A modified Nyström method for integral equations with Mellin type kernels
MC De Bonis, C Laurita
Journal of Computational and Applied Mathematics 296, 512-527, 2016
82016
Nyström method for Cauchy singular integral equations with negative index
MC De Bonis, C Laurita
Journal of computational and applied mathematics 232 (2), 523-538, 2009
72009
Revisiting a quadrature method for CSIE with a weakly singular perturbation kernel
C Laurita, G Mastroianni
Problems and Methods in Mathematical Physics, 307-326, 2001
72001
Revisiting CSIE in L2: condition numbers and inverse theorems
C Laurita, G Mastroianni, MG Russo
Integral and Integrodifferential Equations, 159-184, 2000
72000
A quadrature method for systems of Cauchy singular integral equations
MC De Bonis, C Laurita
The Journal of Integral Equations and Applications, 241-271, 2012
62012
A quadrature method for Cauchy singular integral equations with index− 1
C Laurita
IMA Journal of Numerical Analysis 32 (3), 1071-1095, 2012
62012
A numerical method for the solution of integral equations of Mellin type
C Laurita
Applied Numerical Mathematics 116, 215-229, 2017
52017
On the numerical solution of a boundary integral equation for the exterior Neumann problem on domains with corners
L Fermo, C Laurita
Applied Numerical Mathematics 94, 179-200, 2015
42015
On the stability of a modified Nyström method for Mellin convolution equations in weighted spaces
MC De Bonis, C Laurita
Numerical Algorithms 79 (2), 611-631, 2018
22018
A Nyström method for integral equations with fixed singularities of Mellin type in weighted Lp spaces
MC De Bonis, C Laurita
Applied Mathematics and Computation 303, 55-69, 2017
22017
Projection methods for Fredholm integral equations on the real semiaxis
C Laurita, G Mastroianni
The Journal of Integral Equations and Applications, 559-596, 2009
22009
A new stable numerical method for Mellin integral equations in weighted spaces with uniform norm
C Laurita
Calcolo 57 (3), 1-26, 2020
2020
A Nyström method for mixed boundary value problems in domains with corners
L Fermo, C Laurita
Applied Numerical Mathematics 149, 65-82, 2020
2020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20